How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8781
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now

i have just started takin propranalol and iv been feeling

Resolved Question:

Hi i have just started takin propranalol and iv been feeling itchy and at night i notice this more when im lying in bed and im restless. Will this itching pass? I am taking it for social anxiety as i told my doctor i keep blushing and its effecting my confidence around others is this the right meds to take and is ther anythin i can do to self help with this ?
Thank u
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. SH replied 2 years ago.
Hi there.
Thank you for your question.
I will be helping you out with your queries.
Are you on any other medications for anything else?
Please let me know.
Kindest regards
Customer: replied 2 years ago.

Yes citalopram but iv been on citalopram for about 6 months and the contraceptive bill for the past 8 years

Expert:  Dr. SH replied 2 years ago.
Most likely you are a little sensitive or allergic to propranolol which is causing the itching.
If this is not causing any major problems like a skin rash then these symptoms may disappear as your body gets used to it.
Meanwhile you can try using antiallergic medications (which are available without prescription) like claritin 10 mg once daily.
Let me know if you have more questions.
Rate me for my services when you are done asking by clicking on one of the smilies below.
Regards
Customer: replied 2 years ago.

Arrh ok so u are sayin these symptons will pass in a few days? I will take some antiallergic meds

Do u believe that the propranolol will stop my blushing? Can i do any kind of cbt for blushing so that in future i may be able to come off the medication?

Expert:  Dr. SH replied 2 years ago.
Arrh ok so u are sayin these symptons will pass in a few days?
Yes most likely these symptoms will pass in a few days.
Meanwhile you can take some antiallergic medications like I mentioned.
Do u believe that the propranolol will stop my blushing?
Yes I do think that it may help.
Can i do any kind of cbt for blushing so that in future i may be able to come off the medication?
CBT along with medications will help greatly.
Let me know if you have more questions.
Rate me when you are done asking.
Dr. SH and 2 other Medical Specialists are ready to help you